advertisement
Question
Posted by: mimi sechuane | 2009/07/23

lining of the uterus

i am taking Yasmin as a contraceptive, i get my monthly period but it is too flow, i told my doctor &  she said my uterus lining is too thin. I need to hear from you what causes the lining to be thin and how to make it thick.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Yasmin can thin out the womb lining. It is part of its effect. There isn't anything you can do about this while you are on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sadasdasd | 2009/07/24

dasdasdasd

Reply to sadasdasd
Posted by: asdasd | 2009/07/24

dasdasd

Reply to asdasd

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement